Off Tamoxifen!

Hello, everyone - haven’t been here for a while. Just wanted to tell you that I’ve now been off Tamoxifen for a month and I feel SO much better. The downy hair on the face has gone, I’m not everlastingly tired and I don’t feel such a lump, if you know what I mean.

Thought it would help you to know this. Mind you, it’s also a bit scary - the last prop gone…

Love to you all

Jillie

Thanks for this encouraging post. It is good to get reminders that it is the med’s that make us feel this way and that we are not going mad!

Thanks…I cant wait…only 4 more years to go! Hope i get there! xx

Hi im new to this so hope someone can be of help.Started tamoxifen in December but only in last 8 weeks have been having dreadful headaches all the time my g.p. put me on cocodamol for pain but did not want to change my cancer tablet and its getting me down a bit.Has anyone else had this side affect and how long before they went away or were you put on another cancer tablet?Hoping someone can be of assistance.Scobie.